# SDR SWIA2019020545506

- Difficulty date: January 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 39,713 hours, 33,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LOWER CORNER OF L/H WING L/E 530JL, OUTER SKIN IS BENT AND TRANSITION PANEL ATTACH FLANGE IS BENT. (C-CHECK) RO: 02/04/2019 REPAIRED BENT/DENTED AREAS ON L/H WING LEADING EDGE PANEL 530JL IAW REO. OPS CHECK GOOD AT THIS TIME.
